# SDR AALA201802149028

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 24,860 hours, 9,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L1 DOOR, DISPLAYS A RED LED WHEN TESTED.  REPLACED THE FLASHLIGHT BATTERY. OPS CHECK OK IAW MM 25-64-00.
